Alert archive / North Dakota / Frost Advisories in 2015

Frost Advisory 9, NWS Bismarck, ND

September 17, 201516 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at Sep 17, 2015, 3:14 PM CDT for 16 counties in North Dakota. It took effect at Sep 18, 2015, 3:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2015, 3:14 PM CDT (20:14 UTC)
In effect from
Sep 18, 2015, 3:00 AM CDT
Expired
Sep 18, 2015, 9:00 AM CDT
In force
6 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 55 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-168 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WWUS73 KBIS 172014
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
314 PM CDT THU SEP 17 2015

...FROST ADVISORY FOR WEST AND CENTRAL NORTH DAKOTA...ALONG AND
NORTH OF LAKE SAKAKAWEA...

.HIGH PRESSURE WILL SETTLE OVER WESTERN AND CENTRAL NORTH DAKOTA
TONIGHT BRINGING CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW
TEMPERATURES TO FALL INTO THE MIDDLE 30S ALONG AND NORTH OF LAKE
SAKAKAWEA. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD
CITY... MINOT...GARRISON...BOTTINEAU AND RUGBY. UNPROTECTED
SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED.

NDZ001>005-009>013-017>022-180415-
/O.NEW.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY
314 PM CDT THU SEP 17 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

* TEMPERATURE...LOWS IN THE MIDDLE 30S.

* IMPACTS...AREAS OF FROST...UNPROTECTED SENSITIVE VEGETATION WILL
  BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
5 follow-up statements
055 
WWUS73 KBIS 172351
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
651 PM CDT THU SEP 17 2015

...FROST ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA FOR
LOCATIONS ALONG AND NORTH OF LAKE SAKAKAWEA TONIGHT...

.TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 30S WITH AREAS
OF FROST ALONG AND NORTH OF LAKE SAKAKAWEA TONIGHT INTO EARLY
FRIDAY MORNING. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD
CITY... MINOT...GARRISON...BOTTINEAU AND RUGBY. UNPROTECTED
SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED.

NDZ001>005-009>013-017>022-180800-
/O.CON.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY
651 PM CDT THU SEP 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...

* TEMPERATURE...LOWS IN THE MIDDLE 30S.

* IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION WILL
  BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AYD
328 
WWUS73 KBIS 180235
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT THU SEP 17 2015

...FROST ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA FOR
LOCATIONS NORTH OF INTERSTATE 94...

.TEMPERATURES ARE EXPECTED TO FALL INTO THE MIDDLE 30S WITH AREAS
OF FROST NORTH OF INTERSTATE 94 TONIGHT INTO EARLY FRIDAY
MORNING. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD
CITY...KILLDEER...MINOT...HAZEN...GARRISON...BOTTINEAU...RUGBY
AND CARRINGTON. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED
OR KILLED.

NDZ023-025-181045-
/O.EXA.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/
WELLS-FOSTER-
INCLUDING THE CITIES OF...HARVEY...CARRINGTON
935 PM CDT THU SEP 17 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. 

* TEMPERATURE...LOWS IN THE MIDDLE 30S.

* IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION 
  WILL BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NDZ001>005-009>013-017>022-181045-
/O.CON.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY
935 PM CDT THU SEP 17 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...

* TEMPERATURE...LOWS IN THE MIDDLE 30S.

* IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION 
  WILL BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AYD
107 
WWUS73 KBIS 180531
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1231 AM CDT FRI SEP 18 2015

...FROST ADVISORY FOR WESTERN AND CENTRAL NORTH DAKOTA FOR
LOCATIONS NORTH OF INTERSTATE 94...

.TEMPERATURES WILL FALL INTO THE MIDDLE 30S RESULTING IN AREAS OF
FROST NORTH OF INTERSTATE 94 LATE THURSDAY NIGHT THROUGH MID
MORNING FRIDAY. THIS INCLUDES THE CITIES OF WILLISTON...WATFORD
CITY...KILLDEER...MINOT...HAZEN...GARRISON...BOTTINEAU...RUGBY
AND CARRINGTON. UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED
OR KILLED.

NDZ001>005-009>013-017>023-025-181345-
/O.CON.KBIS.FR.Y.0009.150918T0800Z-150918T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON
1231 AM CDT FRI SEP 18 2015

...FROST ADVISORY IN EFFECT FROM 3 AM UNTIL 9 AM CDT FRIDAY MORNING...

* TEMPERATURE...LOWS IN THE MIDDLE 30S.

* IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION 
  WILL BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KS/AYD
727 
WWUS73 KBIS 180851
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
351 AM CDT FRI SEP 18 2015

...FROST ADVISORY REMAINS IN EFFECT FOR WESTERN AND CENTRAL NORTH
DAKOTA NORTH OF INTERSTATE 94 UNTIL 9 AM CDT FRIDAY...

.TEMPERATURES IN THE MID AND UPPER 30S WILL RESULT IN AREAS OF
FROST NORTH OF INTERSTATE 94 THROUGH MID MORNING FRIDAY. THIS
INCLUDES THE CITIES OF WILLISTON...WATFORD CITY...KILLDEER...
MINOT...HAZEN...GARRISON...BOTTINEAU...RUGBY AND CARRINGTON.
UNPROTECTED SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED.

NDZ001>005-009>013-017>023-025-181400-
/O.CON.KBIS.FR.Y.0009.000000T0000Z-150918T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON
351 AM CDT FRI SEP 18 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...LOWS IN THE MIDDLE 30S.

* IMPACTS...AREAS OF FROST. UNPROTECTED SENSITIVE VEGETATION 
  WILL BE DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KS
455 
WWUS73 KBIS 181405
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
905 AM CDT FRI SEP 18 2015

...THE FROST ADVISORY FOR NORTHERN NORTH DAKOTA HAS EXPIRED...

.TEMPERATURES ARE WARMING AND SO THE FROST ADVISORY WAS ALLOWED
TO EXPIRE AT 9 AM CDT.

NDZ001>005-009>013-017>023-025-181515-
/O.EXP.KBIS.FR.Y.0009.000000T0000Z-150918T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON
905 AM CDT FRI SEP 18 2015

...FROST ADVISORY HAS EXPIRED...

.TEMPERATURES ARE WARMING AND SO THE FROST ADVISORY WAS ALLOWED
TO EXPIRE AT 9 AM CDT.

$$
 JPM/ACOOP

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 17, 1:12 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Sep 17, 1:12 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
112 PM CDT THU SEP 17 2015

.UPDATE...
ISSUED AT 108 PM CDT THU SEP 17 2015

A FEW MINOR UPDATES TO LOWER SKY COVER ACROSS THE WEST EARLY THIS
AFTERNOON. ALSO NIXED POPS FOR ALL BUT THE FAR NORTHEAST CWA.
OTHERWISE NO SIGNIFICANT CHANGES TO THE GOING FORECAST.

UPDATE ISSUED AT 937 AM CDT THU SEP 17 2015

HIGH PRESSURE WILL BUILD OVER THE AREA TODAY. CONSIDERABLE LOW
LEVEL CLOUDS THIS MORNING IN THE WRAP AROUND MOISTURE BEHIND THE
EXITING LOW PRESSURE SYSTEM. A SECONDARY SHORTWAVE SKIRTING THE
INTERNATIONAL BORDER WILL KEEP A RISK OF SHOWERS OVER THE TURTLE
MOUNTAINS AREA AT LEAST THROUGH THIS MORNING. EXPECT DECREASING
CLOUDS IN SUBSIDENCE THIS AFTERNOON. FOR THE MORNING UPDATE WE
INCREASED CLOUDS THROUGH THE MORNING AND EARLY AFTERNOON. ALSO
ADJUSTED POPS LOWER...KEEPING SLIGHT CHC TO CHC POPS CONFINED TO
THE NORTH CENTRAL.

UPDATE ISSUED AT 620 AM CDT THU SEP 17 2015

LARGE STRATUS FIELD ACROSS WESTERN NORTH DAKOTA IN COOL ADVECTION
IN THE POST COLD FRONTAL ENVIRONMENT. BUFKIT SOUNDINGS SHOW THE
CLOUDS SHOULD BEGIN TO BREAK UP SOUTHWEST TO NORTHEAST AFTER 10
AM CDT. WILL KEEP A CHANCE FOR SHOWERS GOING NORTH CENTRAL THROUGH
THE MORNING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 314 AM CDT THU SEP 17 2015

MAIN FOCUS FOR THE SHORT TERM IS SHOWERS TODAY AND TONIGHT.

EARLY THIS MORNING A TROUGH CONTINUED TO PROPAGATE EASTWARD ACROSS
THE STATE. EAST OF THE TROUGH...ALONG THE RED RIVER
VALLEY...SHOWERS AND THUNDERSTORMS CONTINUED TO DEVELOP. WEST OF
THE TROUGH...WESTERN AND CENTRAL NORTH DAKOTA...THERE WERE A FEW
LIGHT SHOWERS AND GUSTY NORTHWEST WINDS. AS THE SURFACE LOW
CONTINUES TO PUSH EAST...WRAPAROUND SHOWERS ARE POSSIBLE ACROSS
NORTHERN NORTH DAKOTA THROUGH THE MORNING HOURS. ONLY SCATTERED
LIGHT SHOWERS ARE FORECAST BY THE SHORT TERM MODELS.

WRAPAROUND MOISTURE IS ALSO CAUSING SOME LOW STRATUS TO PUSH INTO
WESTERN NORTH DAKOTA. A FAIRLY SUBSTANTIAL STRATUS DECK IS VISIBLE
IN ON IR SATELLITE FROM SOUTHEASTERN MONTANA ALL THE WAY UP INTO
SOUTHERN CANADA. THERE HAS BEEN A GRADUAL EASTWARD PROGRESSION AND
IT IS EXPECTED THAT THIS WILL CONTINUE...EVENTUALLY REACHING THE
BIS/MAN AREA. CEILINGS ARE EXPECTED TO LIFT AND SCATTER LATER
TODAY AS HIGH PRESSURE MOVES IN.

LATE TONIGHT YET ANOTHER LOW DEVELOP EAST OF THE ROCKIES. THIS ONE
IS EXPECTED TO REMAIN SOUTH OF NORTH DAKOTA. HOWEVER...SOUTHERN
NORTH DAKOTA APPEARS TO BE IN A FAVORABLE POSITION WITH RESPECT TO
THE UPPER LEVEL SHORTWAVE TROUGH AND JET STREAK FOR SOME SCATTERED
SHOWERS. MOST...IF NOT ALL..RAIN SHOULD STAY ALONG AND SOUTH OF
I-94 WITH THE BEST CHANCES ARRIVING AFTER MIDNIGHT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 314 AM CDT THU SEP 17 2015

MAIN FEATURES FOR THE EXTENDED ARE SHOWERS ON FRIDAY FOLLOWED BY
GENERALLY DRY CONDITIONS AND QUIET FALL WEATHER FOR THE REMAINDER
OF THE PERIOD. THE BROAD LONGWAVE TROUGH WILL BE LIFTING AND
MOVING THROUGH THE REGION BY FRIDAY MORNING WITH ONE SHORTWAVE
TROUGH LEFT TO BRING SOME LIGHT SHOWERS TO SOUTHERN PORTIONS OF
THE REGION. BY SATURDAY THE DOMINANT WESTERLY FLOW ALOFT WILL
BRING MAINLY DRY AND QUIET WEATHER FOR THE REGION THROUGH
THE WEEKEND INTO EARLY NEXT WEEK. FOR TEMPERATURES...A SLOW BUT
STEADY WARMING TREND WILL BE SEEN WITH 60S EXPECTED FRIDAY WARMING
THROUGH THE WEEKEND TO THE 70S ON SUNDAY AND THE 70S TO MIDDLE 80S
ON MONDAY. THIS WILL BE FOLLOWED BY A PACIFIC COLD FRONT ON MONDAY
NIGHT WHICH WILL BRING COOLER WEATHER BACK INTO THE 70S FOR
TUESDAY AND WEDNESDAY. PRECIPITATION WILL BE SPOTTY AND LIGHT
WITH THIS SYSTEM. NO KILLING FROST YET IN THE OFFING BUT MIN
TEMPERATURES IN THE UPPER 30S FRIDAY MORNING AND AGAIN SATURDAY
MORNING MAY BRING SOME SCATTERED FROST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 108 PM CDT THU SEP 17 2015

CEILINGS HAVE RAISED TO VFR AT ALL TAF SITES. VFR IS EXPECTED
THROUGH THE 18Z TAF PERIOD. MOSTLY CLEAR THIS EVENING. INCREASING
VFR CLOUDS FROM WEST TO EAST AT KDIK...KBIS AND KJMS AFTER
MIDNIGHT...LOWERING TO LOW VFR FRIDAY MORNING...WITH A POSSIBLE
VCSH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...TWH
SHORT TERM...AJ
LONG TERM...WAA
AVIATION...TWH
Hazardous weather outlook, Sep 17, 9:50 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
950 AM CDT THU SEP 17 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-181500-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
950 AM CDT THU SEP 17 2015 /850 AM MDT THU SEP 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TWH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 8:44 PM CDTSpecial Weather StatementBISBillings31 min
Sep 16, 9:03 PM CDTSpecial Weather StatementBISStark27 min
Sep 16, 9:12 PM CDTSevere Thunderstorm WarningBISDunn, Stark49 min
Sep 17, 12:25 AM CDTSpecial Weather StatementBISBottineau, Dickey, Foster, Kidder, LaMoure, Logan and 7 more50 min
Sep 17, 1:04 AM CDTSpecial Weather StatementBISLogan41 min
Sep 17, 1:46 AM CDTSpecial Weather StatementBISStutsman29 min

Nearby

Frost Advisories in North Dakota, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.